MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL DRILL, 2.0 MM; DRILL BIT

ARTHREX, INC. HUMERAL DRILL, 2.0 MM; DRILL BIT
Model Number HUMERAL DRILL, 2.0 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/23/2025, it was reported by a sales representative via (b)(4) that an ar-7720-2.0 humeral drill broke.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone preparation and/or misaligned insertion while prying/leveraging the device.

Brand Name
HUMERAL DRILL, 2.0 MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22236402
Report Number1220246-2025-02486
Device Sequence Number9041612
Product Code HTW
UDI-Device Identifier00888867042124
UDI-Public(01)00888867042124(10)031151
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL DRILL, 2.0 MM
Device Catalogue NumberAR-7720-2.0
Device Lot Number031151
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown